# SDR AWXA200301010

- Difficulty date: August 13, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654583470
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A .5 INCH CRACK WAS FOUND ON FLOOR STRUCTURE TIE STRAP AT BS 342, LBL 1.  MAINTENANCE REMOVED CRACKED TIE STRAP AT BS 342, LBL 1; FABRICATED A NEW REPLACEMENT TIE STRAP AND A REPAIR PLATE; INSTALLED REPAIR PARTS IAW B737-200 SRM 53-10-09 PG 1, FIG 4.
